STD Home > Generess Fe Overdose
Even though a Generess Fe overdose is unlikely to cause serious problems, taking too much may cause nausea, vomiting, and vaginal bleeding. You should still seek medical attention right away if you believe you have overdosed on this birth control pill. If treatment is necessary, it may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Can You Take Too Much Generess Fe?Generess™ Fe (norethindrone/ethinyl estradiol) is a prescription oral contraceptive (also known as a birth control pill or simply "the pill"). The effects of a Generess Fe overdose can vary, depending on a number of factors, including the Generess Fe dosage and whether it was taken with any other substances, medications, or street drugs.
Effects of an OverdoseAn overdose of Generess Fe (or any other birth control pill) may cause bothersome symptoms, such as nausea and vomiting. In females (even young girls), an overdose of Generess Fe may cause vaginal bleeding. In cases where children inadvertently took large doses of birth control pills, no serious problems have been reported.
The last four tablets of the pack (the brown ones) contain 75 mg of ferrous fumarate (a form of iron) per tablet. Iron poisoning can be lethal in young children. Although each pack of Generess Fe contains only four iron tablets, it is possible for a small child to experience serious iron toxicity from this relatively small dose.
Children may be more likely to accidentally overdose on Generess Fe tablets, compared to other birth control pills, because they are chewable and have a pleasant taste. Make sure to keep Generess Fe out of the reach of children and leave the tablets in their original package to help prevent an accidental overdose.